# SDR AALA201902209009

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 57,940 hours, 21,812 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct Seal
- Condition: Leaking
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHUT DOWN,  FLIGHT ATTENDANT REPORTED A STRONG, DIRTY SOCK ODOR IN THE AFT CABIN.  THE ODOR WAS ALSO NOTICED DURING FLIGHT AT CRUISE NEAR AFT LAVATORY.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE APU BLEED DUCT SEAL BELOW SEAT ROW 24 IAW AMM 36-12-41.  MAINTENANCE ALSO ACCOMPLISHED JC 26L0002001, 26L00021005, AND 26L00021004.
